# SDR USAA2009091192481

- Difficulty date: July 25, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON TRANSVERSE BEAM LOWER SIDE UPPER FLANGE AT BS 986 BETWEEN LBL 34 TO RBL 21.  REPAIRED TRANSVERSE BEAM LOWER SIDE UPPER FLANGE AT BS 986 BETWEEN LBL 34 TO RBL 21 IAW US AIRWAYS EA 132589.
